MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample from patient 1 is no longer available for investigation.The sample from patient 2 has been requested for investigation.From the available data, an early phase of infection has been monitored.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of potentially (b)(6) results for two patients tested on a cobas e 801 analytical unit with serial (b)(4).The initial reporter expressed concern regarding (b)(6) results obtained for patients with (b)(6).The questionable results were not reported outside of the laboratory and the reporter was able to provide two examples of questionable results.The specimen from patient 1 was rerun on an abbott analyzer.The specimen from patient 2 was rerun on an abbott and a siemens analyzer.Please refer to the attachment on the medwatch for all patient data.
 
Additional Manufacturer Narrative
The requested sample has not been received for investigation.If the sample is received in the future, a follow-up report will be submitted.All of the results provided, including the analytes are within the expected range of an early phase of hepatitis a infection.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12827568
Report Number1823260-2021-03394
Device Sequence Number13833206
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026773190
Device Lot Number52523100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient SexMale